MathSciNet Relay Station
MathSciNet bibliographic data
MR318823 (47 #7369) 46A05
Saxon, Stephen A. Embedding nuclear spaces in products of an arbitrary Banach space. Proc. Amer. Math. Soc. 34 (1972), 138–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement